former-hollyoaks-star-stephanie-davis-shows-‘sore’-face-amid-painful-condition-as-she-goes-through-withdrawal

Former Hollyoaks star Stephanie Davis shows ‘sore’ face amid painful condition as she goes through withdrawal

Stephanie Davis has opened up about the effects withdrawal is having on her skin after she said she had become “basically addicted” to topical steroids. The former Hollyoaks star said she had been left “dead upset” by the condition which has left her skin sore and flaky.

She revealed all about the painful condition in a candid video on Instagram. Steph, who played Sinead O’Connor in the Channel 4 soap, explained that about a year ago, her skin was particularly bad and claims doctors “palmed me off” with topical steroids

The 29-year-old told how her body had become “basically addicted” to the cream before showing the splits to her skin on her face. She continued: “When your body stops taking it your skin flares up really bad and I’ve just been having so many flare ups. I’ve been to the hospital having therapy and in the sun the other day with sun cream my face just went ‘whoo’ even worse.

READ MORE: Brooke Vincent mistaken for Jennifer Aniston after sharing natural snap taken by her two-year-old son

“It’s so crusty and painful in the morning I can’t even turn my neck, and my eyelids are pulled down,” before pulling on her eye to show her followers what she means. She added: “My eyelids are cut on top and weeping. I am basically like a scaly snake.”

Steph said she has an “uncontrollable itch” and wakes up “scratching myself to death” but told fans she would be coming off all medication in an attempt to rid it from her body. The Celebrity Big Brother star then admitted: “I’ve cried because I feel so unattractive – my face is distorted.

“My face is just so painful at the moment, my skin is so thin. I’ve cried because my eyes are just going to cut open.” The former soap star, who said she “doesn’t feel pretty any more,” is now having to withdraw her skin from all creams and products.



Steph showed how her face looks

Posting an update to her Instagram Story, Steph showed the flaky skin on her face. “Day one of steroid withdrawal,” she said to the camera as she showed each part of her face which looked patchy and dry. “It’s so sore,” she admitted. Writing alongside the clip, she said: “So sore. Just want to scrub my it off but resisting it and going to ride this out.”

The mum-of-one added: “So sore and so sad but determined.” However, after sharing online articles explaining what topical steroid withdrawal is, she later confessed to having a shower and got off as ‘much dead skin as I can’ despite being told not to. “I just couldn’t. It was making me feel depressed.”

She said she had used a bit of moisturiser and had got dressed in order to make herself feel better. “Determination…” she said into the camera. “This too shall pass.”

READ NEXT: